MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES GELPOINT V-PATH; CULDOSCOPE (AND ACCESSORIES)

APPLIED MEDICAL RESOURCES GELPOINT V-PATH; CULDOSCOPE (AND ACCESSORIES)
Model Number C2A12
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: vnotes.Event description: i wanted to let you all know of a vnotes case on (b)(6) 2026 with dr.[name] at [hospital] where tissue entrapment occurred.Dr.[name] identified that tissue was trapped after placing the v-path.The surgeon decided to free the entrapped tissue while the v-path was placed using smooth bowel grasper manipulation and digital manipulation with her hands between the inner ring and the pelvic sidewall.Once the entrapped tissue was freed, dr.[name] continued and completed the case via vnotes.No patient injury was reported.We are reporting this as a complaint because entrapment occurred and pulling entrapped tissue from under the retracted alexis has the potential to cause tissue damage.Additional information provided by [company representative] via email on 30apr2026: tissue was trapped between the inner ring and the pelvic sidewalls.There were no challenges with the patient's anatomy, but the v-path was placed post-hysterectomy.Type of intervention: once the entrapped tissue was freed, dr.[name] continued and completed the case via vnotes.Patient status: no clinical impact.The patient is fine.
 
Additional Manufacturer Narrative
The event unit is not being returned for evaluation, and no lot number has been provided to applied medical.A follow up report will be provided upon completion of the investigation.

Brand Name
GELPOINT V-PATH
Common Device Name
CULDOSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key25062314
Report Number2027111-2026-00542
Device Sequence Number10131938
Product Code HEW
UDI-Device Identifier00607915138660
UDI-Public(01)00607915138660
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC2A12
Device Catalogue Number101474657
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown